Creating Waves of Awareness
In this so called "respiratory arrest" of children which is due to shock or excitement, the child falls down, or does not get his/her way, a respiratory arrest occurs in the expiratory phase. The child becomes pale, eyes are rolled back, s/he becomes limp and unconscious. It is a frightening experience for the mother especially when this condition occurs for the first time. But at the very moment that the mother believes that her child is dying s/he takes a deep breath, opens his/her eyes, color comes back and everything is well.
The following have been proven effective with this disturbance:
IGNATIA 30x Proven Effective. Due to short duration of this effectiveness, several dosages are indicated, in spite of high potencies ( 5 times 2 days apart). Only in rare cases Ign. has to be repeated in recurring respiratory spasms several months later.
OPIUM 30x. When the spasm is clearly due to SHOCK. Here a single dose of 30x is sufficient.
Ign. is undoubtly more frequently indicated than Opium.
~ Dr. Hedwig Imhauser